The pro that went into a coma? Orville Burke I think... They think one reason was do to the fact he had high levels of test in his system. This phenomenon has been documented by a UK medical journal. Sorry can't recall which.
Any who, something to think about...
When I am using test I dont have high blood pressure.
Maybe because of continous erections ? and the blood have place where to go j/k
I take my b/p everyday and I take lokren while on roids thats a very weak beta-blocker ( a doctor told me to take) just to be safer) Never on cycle my bp does not go higer than normal and when I stop I stop the Lokren and BP does not vary at all.
(lokren is a very mild beta-bloker and have also mild diuretic efects, very safe to take for people who are suspected with problems too weak to treat but enough to prevent)
Like I have stated in the past I am a member of the healthcare community directly involved with anesthesia. Anyway heavy steroid use tends to increase B.P. and increase viscosity of the blood due to increased levels of red blood cells. When someone goes in for a procedure under "general" anesthesia which means knocking you out. We use a substance called diprivan a white milky substance injected into your IV port. This is a fast acting barbituate. We then intubate you with a "breathing tube" endotrecheal tube. Then we start giving a gas through the tube which is usually suprane or desflurane. These gases are what keep you asleep throughout the surgery. The use of these gases are not even known how they work as of yet, and they have been used for at least 15 years. But on the whole let the Doc know you have used and when you stopped etc... Chances are by this time your bp etc should be ok. Any questions on this stuff shoot me a PM. Later.
First of all watch estrogen levels if your holding lots of water its a big prob with bp. Try a antiestrogen but remember using these significantly cause HDL cholesterol to lower and may increase LDL levels. Secondly watch sodium intake as its a proven fact steroids throw off electrolyte balance and cause a substantial gain of extra fluids in the tissues. Now there all all kinds of bp meds you can use in the offseason when bloat is at its highest. Beta blockers such as tenormin at 25mg every day work well but may cause the wang to not work so well. I think a good beginner bp med is lisinopril 20mg every day, works well for most. I however would not get on a diuretic bp med as your training is really going to affect the electrolyte loss on a diuretic thus screwing it up even more. Go to your doctor and get something prescribed is the best way so they can monitor you etc...Later.
i just had a shitty gyno removal surgery and i came clean with the doc, she was cool, very into muscles and shit
but she told me since i was supplementing with gh and t3, that the anestesia may kill me b/c of elevated thyroid levels, some how the drugs to knock me out would interact strongly and with a lowered thyroid it would magnify, so i had to wait for my levels to return to normal.
btw id like to thanx synth for the synthergine as my liver values were fuckin on the money with my blood work, 1 a day keeps the kaka at bay!!!!
im not sure abt the thyroid thing, but thats what the lady doc said, i tried to research it, but i didnt know what type of anestesia they were administering
I think i'll be fine. As i stated before i have been off since september and this will not be till prolly mid decemember. My blood pressure is better than its ever been....118 over 70 last time it was taken so i should be ok in that department.